# SDR SIMA2019062719006

- Difficulty date: June 19, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 37,842 hours, 33,061 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 14525677003
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LIFTING AND LOWERING MECHANISM AFT SUPPORT BRACKET APPEARS TO BE CRACKED. -C/A-REMOVED AND REPLACED BAGGAGE DOOR LIFTING AND LOWERING AFT BRACKET IAW SRM 51-40-02.
